Smooth Unbiased Multivariate Probability Simulators for Maximum Likelihood Estimation of Limited Dependent Variable Models


Börsch-Supan, Axel



URL: http://dx.doi.org/10.1016/0304-4076(93)90049-B
Document Type: Article
Year of publication: 1993
The title of a journal, publication series: Journal of Econometrics
Volume: 58
Issue number: 3
Page range: 347-368
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0304-4076
Publication language: English
Institution: School of Law and Economics > VWL insb Makroök u Wirtschaftspol (Börsch-Supan)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item